# SDR HALA20250421110

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 20,354 hours, 4,189 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-APU AUTO SHUTDOWN TWICE ON STARTUP. FOUND CLOGGED OIL FILTER GEN SCAV + LUBE FILTERS MSG. REMOVED AND REPLACED OIL FILTERS APU. OPS AND LEAK CHK GOOD REF AMM49-91-41. REMOVED AND REPLACED APU FUEL FILTER PER AMM 49-32-41-920-001-A. OPS CHECK GOOD NO LEAKS FOUND. OK TO CONTINUE FOR SERVICE.
